Differential and Integral Equations

Global attractor for some wave equations of $p-$ and $p(x)-$Laplacian type

Nikolaos M. Stavrakakis and Athanasios N. Stylianou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the existence of solutions for the equation $u_{tt}-\Delta_{p(x)} u - \Delta u_{t} + g(u) = f(x,t), \; x \in \Omega$ (bounded) $ \subset \mathbb R^n, \; t>0$ in both the isotropic case $(p(x) \equiv p$, a constant) and the anisotropic case $(p(x)$ a measurable function). Furthermore, in the isotropic case we obtain results concerning the asymptotic behavior of solutions. Since uniqueness for this type of problem seems rather difficult, a method implementing generalized semiflows is being used to prove the existence of a global attractor in the phase space $W_0^{1,p}(\Omega)\times L^2(\Omega)$, when $p\geq n$.

Article information

Source
Differential Integral Equations, Volume 24, Number 1/2 (2011), 159-176.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019049

Mathematical Reviews number (MathSciNet)
MR2759356

Zentralblatt MATH identifier
1240.35056

Subjects
Primary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 35B40: Asymptotic behavior of solutions 35B41: Attractors 35B45: A priori estimates 35L15: Initial value problems for second-order hyperbolic equations 35L20: Initial-boundary value problems for second-order hyperbolic equations 35L70: Nonlinear second-order hyperbolic equations 35L80: Degenerate hyperbolic equations

Citation

Stavrakakis, Nikolaos M.; Stylianou, Athanasios N. Global attractor for some wave equations of $p-$ and $p(x)-$Laplacian type. Differential Integral Equations 24 (2011), no. 1/2, 159--176. https://projecteuclid.org/euclid.die/1356019049


Export citation